# SDR YENA20140910187

- Difficulty date: September 10, 2014
- Submitted: September 11, 2014
- Operation: Air carrier
- Aircraft: N624JB
- Make and model: Airbus A320-232
- Aircraft serial: 2520
- Aircraft time: 36,860 hours, 12,898 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Reservoir
- Condition: Low
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT ECAM HYD LOW LEVEL GREEN INDICATOR BOTTOM OF ECAM ACTION COMPLETED. LANDING GEAR GRAVITY EXTENSION PROCEDURES APPLIED.  LANDING GEAR EXTENSION RESET WAS ACCOMPLISHED IAW AMM 32-33-00, IAW TSM 29-11-810-803, CLEANED GREEN HYD QTY SENSOR. FOUND GREEN SYS RESERVOIR AT 2 US GALLONS LOW. SERVICED GREEN HYD SYS.  NO LEAKS NOTED WHILE OPERATING FLIGHT CONTROLS, FLAPS REVERSERS AND SPOILERS DURING IDLE POWER ENGINE RUN.  HYD QTY WITHIN 3.9 TO 4.7 GALLONS IAW AMM 29-11-07.
